Ӧ�ø���ͳ�� 2009, 25(5) 485-498 DOI:      ISSN: 1001-4268 CN: 31-1256

����Ŀ¼ | ����Ŀ¼ | ������� | �߼�����                                                            [��ӡ��ҳ]   [�ر�]
Supporting info
Email Alert
Article by
��ƫ̬Pearson VII�ֲ����ɵ��µĶ�Ԫƫ̬t�ֲ�
�Ͼ�ũҵ��ѧ��ѧϵ ���ϴ�ѧ��ѧϵ
ժҪ�� һ�����, ƫ̬������ȸ߷ֲ���һ��ֲ���,
���൱һ���ֵķֲ����ǻ�����ʽ, �Ҵ�����ֲ������,
ƫ̬t�ֲ�����ƫ̬PVII�ͷֲ�, ���,
�ؼ����� ����ȸ߷ֲ�   ƫ̬Pearson   VII�ֲ�   ƫ̬t�ֲ�   �ܶ����ɺ���.  
New Multivariate Skew t Distributions Generated\\from Skew Pearson VII Distributions
Wen Yangjun:Zhu Daoyuan
Department of Mathematics, Nanjing Agricultural UniversityDepartment of Mathematics, Southeast University
Abstract: In general, there are a large number of skew
elliptically contoured distributions with hard calculated integral
forms, while skew normal, skew normal scale mixtures, skew Pearson
type VII and skew Pearson type II distributions possess good
structures. Skew t distributions belong to skew Pearson type VII
distributions, therefore, this paper proposes new multivariate skew
t distributions based on multivariate skew Pearson type VII
distributions. Backgrounds and definitions are given, two stochastic
representations and their equivalence are derived.
Keywords: Elliptically contoured distributions   skew Pearson type VII distributions   skew t distributions   density generator.  
�ո����� 1900-01-01 �޻����� 1900-01-01 ����淢������  

ͨѶ����: ������

1��ʯ����,�ֽ��.����ȸ߾���ֲ����ڷ��������任�IJ�����[J]. Ӧ�ø���ͳ��, 2010,26(5): 449-458

Copyright by Ӧ�ø���ͳ��